# SDR REXA2019021000150

- Difficulty date: February 10, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTIONS [FS=785 TO FS= 847+16, STR 15L] [FS=847+16 TO FS=913, STR 15L] AT PAX CABIN. SEAT RAILS WERE REPLACED PER AMM 53-00-49.
